# SDR QXEA2010062100360

- Difficulty date: June 15, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 21,752 hours, 22,288 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: C18117AA
- Part serial: 297
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 21,010 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT WITH AUTO PILOT ENGAGED, ACFT ROLLS LT AND RT APPROX EVERY 30-45 SECOND , ATTEMPTING TO MAINTAIN CRUISE.  WHEN AUTO PILOT IS DISENGAGED, ACFT CONTINUES TO ROLL UNCOMMANDED MAINLY TO THE LT, APPROX EVERY 30-45 SECONDS.  R & R ROLL ACTUATOR IAW AMM TASK 2-11-16-000-801 AND 2-11-16-400-801 , OPS TEST OF PITCH AND ROLL GOOD ( ACTUATORS ) OPS CHECK FLIGHT GOOD. RETURNED TO SERVICE.
